# SDR SWAA2024052990712

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 54,409 hours, 32,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CEILING EMERGENCY EXIT SIGN LOOSE & HANGING FROM WIRE<[01] REMOVED AND REPLACED AFT GALLEY EMERGENCY EXIT SIGN ASSEMBLY PER AMM 33-51-01. OPS CHECK GOOD
